MathSciNet Relay Station
MathSciNet bibliographic data
MR1916056 81Q10 (34L40 47E05)
Falomir, H.; Pisani, P. A. G.; Wipf, A. Pole structure of the Hamiltonian $\zeta$-function for a singular potential. J. Phys. A 35 (2002), no. 26, 5427–5444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement